# SDR ZZDA5323197

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND OUTBOARD SEAT TRACK HAS CORROSION OUT OF LIMITS FROM BS 360 TO BS 480.  REMOVED SEAT TRACK AND REPLACED WITH NEW TRACK (1A-24092-1) BAC 1520-792 7178T6 EXTRUSION STA 360 - STA 480, DRILLED, DEBURRED, COUNTERSUNK, TREATED, PRIMED AND INSTALLED IAW B 737 SRM 53-10-5 FIG 2 AND FIG 3, SRM'S 51-10-2, 51-20-1, AND 51-30-2, AND MM 53-21-0, TORQUE DRIVER 22 INCH/POUNDS A 1698.  (X)
